# SDR QXEA0000198

- Difficulty date: February 1, 2000
- Submitted: February 4, 2000
- Aircraft: N477AU
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11226
- Aircraft time: 30,187 hours, 37,720 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Fitting
- Condition: Corroded
- Location: Horizontal S
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - HORIZONTAL STABILIZER DRIVE FITTING LEFT-HAND LOWER INBOARD LUG HAS PITTING/CORROSION.  REPAIRED IAW FOKKER SRM 51-10-01.
